# SDR CA051103006

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 066031252500
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EADI ON COPILOTS SIDE WOULD GO (FUZZY) INTERMITTENTLY.  PART REPLACED WITH SERVICEABLE UNIT. THIS SEEMS TO BE A RECURRING DEFECT.
